Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have had cellulitis second time. Due to scratching and shaving? Why swollen legs?

I am a woman of 66 years the problem is I have had cellulitus for the second time recently. I have brown leathery skin above my ankles and I think the reason for cellulitus is actually scratching the skin shaving on the first occasion. Can you advise me whether I should consult my GP re having my blood flow checked from my legs. My legs are normal in the mornings and slightly swollen later on in the day.
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
The cellulitis is due to the entry of bacteria though scratched skin.
You should keep that limb elevated.
Antibiotics like Clindamucin capsule and Cefuroxime are helpful along with anti inflammatory medicines.
You can ask for Colour doppler of the lower limb for correct diagnosis.
Wish you speedy recovery
Answered: Sun, 29 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor